Ask an expert
Question

03 Oct 2008

Stimulants
Hi,

I have low libido. Is there anything that I can take? I have been so engrossed in work lately that I have just no interest in sex any more.
Answer 345 views
Expert
Sexologist
sexy

01 Jan 0001

It sounds like you might have answered your own question - if you are so engrossed in work that may be a reason for your low libido. There are, however, many reasons for a loss of libido (e.g. depression, side effect of medication/drugs, illness, relationship problems, physical health issue) and so the reason for this needs to be established in order to decide how to treat it... Whenever there is a change in your functioning, it's usually for a reason, and it's worth checking this out to see (a) if there is a problem and/or (b) if you can do something about it. Just like if you are tired, taking caffeine/stimulants is not the long term solution, the solution is in making changes or treating whatever the cause of the tiredness is! The same applies to sexual desire...
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.